CONNECTEDNESS AND SEPARATION IN THE CATEGORY OF CLOSURE SPACES


Creative Commons License

Baran M. , Tokat D., KULA M.

FILOMAT, vol.24, no.2, pp.67-79, 2010 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 24 Issue: 2
  • Publication Date: 2010
  • Doi Number: 10.2298/fil1002067b
  • Title of Journal : FILOMAT
  • Page Numbers: pp.67-79

Abstract

In previous papers, various notions of (strongly) closed subobject, (strongly) open subobject, connected and T(i), i = 0, 1, 2 objects in a topological category were introduced and compared. The main objective of this paper is to characterize each of these classes of objects in the category of closure spaces as well as to examine how these generalizations are related.